UNIGE document Scientific Article
previous document  unige:11876  next document
add to browser collection
Title

Markov chains on orthogonal block structures

Authors
D'Angeli, Daniele
Published in European Journal of Combinatorics. 2010, vol. 31, no. 1, p. 34 - 46
Abstract In this paper we define a particular Markov chain on some combinatorial structures called orthogonal block structures. These structures include, as a particular case, the poset block structures, which can be naturally regarded as the set on which the generalized wreath product of permutation groups acts as the group of automorphisms. In this case, we study the associated Gelfand pairs together with the spherical functions.
Identifiers
Full text
Structures
Citation
(ISO format)
D'ANGELI, Daniele, DONNO, Alfredo. Markov chains on orthogonal block structures. In: European Journal of Combinatorics, 2010, vol. 31, n° 1, p. 34 - 46. https://archive-ouverte.unige.ch/unige:11876

127 hits

1 download

Update

Deposited on : 2010-09-23

Export document
Format :
Citation style :